# SDR REXA2024103001202

- Difficulty date: March 15, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: CC670105633
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON LH LNBOARD MLG DOOR       REMOVED LIGHT CORROSION FROM EXPOSED SURFACE OF ANGLE P/N CC670-10563-3 PER CRJ 900 SRM 51-21-06-001-001-A01. RECEIVED AND COMPLIED WITH ALL STEPS OF ENDEAVOR AIR EA CRJ952-16169 REV IR DATED 3/18/2024.
